# SDR SWAA104930

- Difficulty date: August 21, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 15,488 hours, 9,252 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: SA33075
- Part serial: BNG7994
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE LOOSE.  REMOVED AND REPLACED SLIDE PER MM AND MT.
